Communications in Mathematical Physics

Gauge theories on four-dimensional Riemannian manifolds

Thomas H. Parker

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 85, Number 4 (1982), 563-602.

Dates
First available in Project Euclid: 24 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1103921548

Mathematical Reviews number (MathSciNet)
MR0677998

Zentralblatt MATH identifier
0502.53022

Subjects
Primary: 58E20: Harmonic maps [See also 53C43], etc.
Secondary: 53C05: Connections, general theory 81E10

Citation

Parker, Thomas H. Gauge theories on four-dimensional Riemannian manifolds. Comm. Math. Phys. 85 (1982), no. 4, 563--602. https://projecteuclid.org/euclid.cmp/1103921548


Export citation